

AM20 PRESENTER GUIDE - PRE-CONFERENCE SESSIONS

Presenter Guide Sections

Basic Preparation Guidelines
Presenter Tips to Maximize Your LIVE Presentation
Live Virtual Session Format
Tech-Checks

BASIC PREPARATION GUIDELINES

Pre-Conference sessions will be LIVE-STREAMED; each presenter will be able to manage his or her own slides in this LIVE format.

Preparing your presentation

- Prepare your presentation as you would for a LIVE-audience during an in-person meeting.
- Use 16:9 ratio (widescreen) for your presentation format. A template is available for download in your Conference Harvester.
- Ensure that all presentation materials are the original work of the presenter, or that the appropriate permissions have been obtained and source references are provided (including figures, tables or graphs).
- Do not include corporate or industry logos in any presentation materials.
- Utilize generic drug and product names to avoid marketing bias.

Stay within your allotted course time

- Your pre-conference course is four (4) hours in duration; all presentations, Q&A discussions and breaks must fit within the four (4) hours.

If you have Videos to show in your presentation

- If you have a video(s) to show during the course, for best quality purposes, you will submit your video file (.mp4 file) to AACPDM who will provide it to the technician. The technician for security reasons will delete all copies of any video files after the course.

PRESENTER TIPS TO MAXIMIZE YOUR LIVE PRESENTATION

Background and Room:

- Be aware of your surroundings and what your video camera will be capturing while you are on camera.
- Put yourself in a secluded area and/or close the door so you have no distractions or background noises.
- Silence your mobile phone and any other device not being used during the LIVE session.

Video:

- Lighting should be in front of you, but not directly on or over you.
- There should be no windows or lights behind you.
- Wear a color that contrasts with your wall color so you stand out.
- Be far enough from the camera that if you move a bit in any direction you do not "fall off" the screen.
- Clean your video camera lens prior to starting the recording.



Questions: Email: meetings@aacpdm.org / Phone: +1-414-918-3014



Audio:

- A headset with a microphone works best for sound quality; alternately, air buds with a microphone or a laptop microphone also work.
- Do not write, type, eat, or play music/TV while LIVE since all of these sounds will be heard and picked up in your recording, in particular if you use a laptop microphone.
- Speak slowly and clearly. Annunciate and project your voice, just as you would at the podium in a large auditorium.

Camera

- Position yourself to make sure the camera is set at an appropriate height so it is facing you at eye level; this will allow for a more personal interaction while recording.
- Make intermittent eye contact with the camera rather than just focusing on the screen.

Internet Connection:

- Ensure you have a secure internet connection; for best results connect to a hard-wired internet line.
- If Wi-Fi is the only option available, make sure you are close to your router (5-10 feet or 2-3 meters is the ideal distance you do not want to be closer or farther than this).
- Make sure your connection is as fast as possible by turning off other devices that use the internet, such as phones, smart TVs, tablets, smart watches, other computers, etc.
- On your laptop or computer, close other windows and programs so they are not running in the background.

Attire

- Business casual attire is encouraged. We recommend wearing solid-colored clothing and to avoid busy patterns.

Practice, Practice, Practice

- It is highly recommended that you complete trial runs of yourself conducting your presentation. If needed, ask a colleague or friend to watch you present so they can provide constructive feedback.
- Notice any excessive habits that should be avoided; such as touching your face, playing with jewelry or tapping a pen.
- Notice if you use excessive verbal pauses ("um, like, so") and try to avoid them.

Try to remain as comfortable as possible during your presentation. When in doubt, breathe and smile.

LIVE VIRTUAL SESSION FORMAT - PRE-CONFERENCE COURSES

Pre-Conference sessions will be LIVE-STREAMED; each presenter will be able to manage his or her own slides in this LIVE format.

"Run of Show": The AACPDM Staff will be presenting the technicians running the LIVE course a "Run of Show" which outlines the exact time for each 'activity' (presentation, Q&A, break, etc.) for the course.

Each course group will need to provide AACPDM Staff their "run of show" schedule. Components:

- Time (start and end)
- Activity (include name of presenter)
- Duration of activity
- Format (ex: live presentation, video, etc.)
- File for technician to play/run, if applicable



Questions: Email: meetings@aacpdm.org / Phone: +1-414-918-3014

You may access and download your "Run of Show" template in your Conference Harvester.

Please only have (1) Presenter submit the "Run of Show" file, when completed, to Leah Skogman (LSkogman@aacpdm.org).

The "Run of Show" file must be submitted no later than Thursday, September 10, 2020.

Example:

Example:				
Time	Activity	Duration	Slide/Video/Live	(ex. videofile.mp4 or Introslide.jpg)
9:45 - 10:00	Intro/Holding Slides	15 mins	Video	Holding Slides_1.mp4
10AM - 2PM	Pre-CONFERENCE COURSE A	4 hours		
10:00 - 10:05	Presenter 1 intro	5 mins	Live	
10:05 - 10:30	Presenter 1 live presentation	25 mins	Live	
10:30 - 10:34	Presenter 1 video	4 mins	Video	Presenter1video.mp4
10:34 - 10:45	Presenter 1 live presentation	29 mins	Live	
10:45 - 11:00	Presenter 1 Live Q&A	15 mins	Live	
11:00 - 11:05	Presenter 2 intro	5 mins	Live	
11:05 - 11:45	Presenter 2 live presentation	40 mins	Live	
11:45 - 12:00	Presenter 2 Live Q&A	15 mins	Live	
12:00 - 12:30	Break	30 mins	Video	Holding Slides_2.mp4

TECH-CHECKS

- Prior to the event, the Live Stream technician will perform a tech-check with all of the presenters who will be broadcasting live. The tech check occurs about 1-2 weeks prior to the event. The goal is to be able to coordinate group tech-checks for each pre-con course so your pre-conference group can meet with the tech together. Further information on signing up for a tech-check will be sent later.
- Presenters will practice controlling their slides, sharing their webcam, etc. The technician will explain the process for day-of setup, the waiting room, and the text chat communication that will occur throughout the live stream. They may also provide additional tips and pointers to speakers for lighting, controlling audio quality, volume, etc.

SUBMITTING YOUR VIDEO FILE, if applicable

- You will upload your file via a secure method using Dropbox. Submit the .mp4 file to the AACPDM Secretariat <u>HERE</u>. Please do not send your file individually or separately by email or by any other method. All files must be received via the AACPDM Dropbox folder.
- You must submit your video file (.mp4 file, only) no later than Thursday, September 10, 2020.

Thank you for participating in AACPDM's 74th Annual Meeting.

Questions: meetings@aacpdm.org



Questions: Email: meetings@aacpdm.org / Phone: +1-414-918-3014